# SDR VNAA2020031421101

- Difficulty date: March 12, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15388
- Aircraft time: 10,312 hours, 9,301 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN COCKPIT AND CENTER CARGO. MX INSPECTED AND BELIEVE GROUND AIR CART TO BE SOURCE OF SMELL. ATTEMPTED TO DUPLICATE ACFT CONFIG. COULD NOT DUPLICATE BURNING SMELL IN/AROUND ACFT. NO FURTHER DEFECTS NOTED AT THIS TIME
